Alert archive / Michigan / Gale Warnings in 2012

Gale Warning 10, NWS Marquette, MI

February 9, 2012

NWS Marquette, MI issued this gale warning at Feb 9, 2012, 4:26 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 9, 2012, 4:26 AM EST (09:26 UTC)
Expired
Feb 9, 2012, 10:00 AM EST
In force
6 hr
Issued by
NWS Marquette, MI

The text

As transmitted, in the capitals the NWS used until 2016.

536 
WHUS73 KMQT 090926
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
426 AM EST THU FEB 9 2012

LSZ250-251-265>267-091730-
/O.NEW.KMQT.GL.W.0010.120209T0926Z-120209T1500Z/
/O.NEW.KMQT.UP.W.0004.120210T0600Z-120212T0000Z/
MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
426 AM EST THU FEB 9 2012

...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...
...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 1 AM FRIDAY TO
7 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. A
HEAVY FREEZING SPRAY WARNING HAS ALSO BEEN ISSUED. THIS HEAVY
FREEZING SPRAY WARNING IS IN EFFECT FROM 1 AM FRIDAY TO 7 PM EST
SATURDAY. 

* WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS 
  OF UP TO 29 KNOTS FROM THE WEST...WITH GUSTS UP TO 36 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 13 FEET WITH A 
  MAXIMUM WAVE HEIGHT OF UP TO 18 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 4 AM EST 
  THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 5 AM EST 
  THURSDAY.

* TIMING: EXPECT HEAVY FREEZING SPRAY TO OCCUR FROM 1 AM FRIDAY 
  TO 7 PM EST SATURDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARNING AREA.

&&

$$

LSZ240>249-263-264-091730-
/O.NEW.KMQT.UP.W.0004.120210T0600Z-120212T0000Z/
SAXON HARBOR WI TO BLACK RIVER MI-BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
426 AM EST THU FEB 9 2012 /326 AM CST THU FEB 9 2012/

...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 1 AM EST /MIDNIGHT
CST/ FRIDAY TO 7 PM EST /6 PM CST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A HEAVY
FREEZING SPRAY WARNING...WHICH IS IN EFFECT FROM 1 AM EST
/MIDNIGHT CST/ FRIDAY TO 7 PM EST /6 PM CST/ SATURDAY. 

* TIMING: EXPECT HEAVY FREEZING SPRAY TO OCCUR FROM 1 AM EST 
  /MIDNIGHT CST/ FRIDAY TO 7 PM EST /6 PM CST/ SATURDAY. 

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS
EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN
BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT
MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS
NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE
WARNING AREA.

&&

$$

LMZ248-250-091730-
/O.CON.KMQT.SC.Y.0017.120209T1500Z-120211T0000Z/
SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
426 AM EST THU FEB 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM EST FRIDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 23 KNOTS FROM THE WEST...WITH GUSTS 
  UP TO 30 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 
  7 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 10 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EST 
  THURSDAY WITH THE LARGEST WAVES EXPECTED AROUND 9 PM EST 
  THURSDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this gale warning went out at Feb 9, 12:30 AM EST, 3 hours 56 minutes earlier.

Area forecast discussion, Feb 9, 12:30 AM EST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
1230 AM EST THU FEB 9 2012

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 344 PM EST WED FEB 8 2012

AT PRESENT TIME...CWA BETWEEN HIGH PRESSURE CENTERED OVER SW IOWA
AND COLD FRONT THAT WILL BE AFFECTING THE AREA TOMORROW AFTN OVER
NRN ONTARIO. ANOTHER ABOVE NORMAL TEMP DAY TODAY...WITH AFTN TEMPS
UNDER THE SUNNY SKIES RISING INTO THE 30S. TD VALUES REALLY MIXED
OUT TODAY...WHICH WAS ALSO SEEN OVER NRN MN YESTERDAY...WITH VALUES
FALLING INTO THE TEENS BELOW ZERO. THIS PRODUCED RH VALUES IN THE
SINGLE DIGITS ABOVE ZERO IN A COUPLE SPOTS NEAR THE WI BORDER.

TONIGHT...EXPECT THE AREA TO REMAIN BETWEEN THE HIGH AND THE
APPROACHING COLD FRONT...WHICH WILL KEEP CLEAR SKIES OVER MUCH OF
THE CWA. BUT...THERE ARE HINTS OF LOWER STRATCU DEVELOPING OVER LK
SUPERIOR TONIGHT. H925-900 TEMPS AROUND -7C WOULD BE MARGINAL FOR
CLOUD DEVELOPMENT AND LIMITED LLVL MOISTURE ALSO LOOKS TO STAND IN
THE WAY. WITH THE WRLY WINDS...BEST SHOT OF SEEING SOME CLOUD
DEVELOPMENT WOULD BE OVER THE KEWEENAW...WHERE THE HIGHER RES
MODELS...LOCAL WRF-ARW ALONG WITH NCEP WRFS...SHOW SLIGHTLY HIGHER
H950 MOISTURE. BUFKIT SOUNDINGS ALSO HIGHLIGHTING THE POTENTIAL FOR
SCT CLOUDS OVER THE KEWEENAW AFTER MIDNIGHT. SINCE SAT/WEBCAMS SHOW
SOME STRATCU ALONG AND JUST W OF THE KEWEENAW THIS AFTN...WILL BUMP
UP CLOUDS SLIGHTLY THERE...BUT STILL KEEP IN MOSTLY CLEAR CAT.

TIGHTENING PRESSURE GRADIENT AHEAD OF THE APPROACHING COLD FRONT
WILL TRY TO KEEP WINDS UP OVER THE NRN HALF OF THE CWA. THIS SHOULD
KEEP LOWS IN THE TEENS OR LOWER 20S NEAR LK SUPERIOR. QUESTION WILL
BE FARTHER INLAND WHERE THE POTENTIAL EXISTS FOR THE WINDS TO
DECOUPLE. WITH THE APPROACHING FRONT...THINK WINDS WILL KEEP UP MORE
THAN LAST NIGHT...WHERE LOWS FELL INTO THE SINGLE DIGITS BELOW ZERO.
DID DROP LOWS CLOSER TO MOS GUIDANCE WHERE WINDS COULD DECOUPLE AWAY
FROM LK SUPERIOR. PWAT VALUES AROUND 45 PERCENT OF NORMAL AND CLEAR
SKIES SHOULD ALLOW TEMPS TO FALL INTO THE LOW SINGLE DIGITS AS LONG
AS WINDS DECOUPLE.

THURS...UPPER TROUGH THAT IS SPINNING OVER HUDSON BAY WILL DROP
SOUTH ON THURS AND ARCTIC FRONT WILL CONTINUE TO SLIDE S INTO NRN LK
SUPERIOR AROUND 18Z AND THE KEWEENAW AT 00Z FRI. EXPECT INCREASING
CLOUDS FROM N TO S THROUGH THE DAY...MAINLY AS HIGH CLOUDS DUE TO
THE MID LVL DRY AIR...EXCEPT FOR LOCATIONS NEAR THE KEWEENAW. IF LK
ENHANCED CLOUDS DEVELOP TONIGHT...THEY WOULD LIKELY HANG AROUND
THROUGH MUCH OF THE MORNING UNTIL MIXING INTO THE DRIER AIR ALOFT
DIMINISHES THEM.

PCPN TRIES TO WORK INTO THE NW HALF OF THE CWA LATE IN THE
AFTN...ESPECIALLY OVER THE KEWEENAW...WHERE LLVL FGEN INCREASES
RIGHT ALONG THE FRONT. THUS...HAVE CHANCES OF -SHSN INCREASING LATE
IN THE AFTN AND THROUGH SUNSET AS THE LLVL MOISTURE FINALLY ARRIVES.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 344 PM EST WED FEB 8 2012

NAM SHOWS A 500 MB RIDGE IN THE WESTERN U.S. WITH TROUGHING ACROSS
SOUTHERN CANADA WITH A SURGE OF COLD AIR COMING SOUTHWARD 00Z FRI.
THIS TROUGH IN SOUTHERN CANADA WILL DIG SOUTHWARD WITH TIME AND THE
UPPER FLOW BECOMES NORTH TO SOUTH ACROSS THE AREA. NAM SHOWS 850-500
MB Q-VECTOR CONVERGENCE THU NIGHT WITH THE COLD FRONT MOVING THROUGH
THE CWA. LAKE EFFECT WILL SET UP THU NIGHT AND LAST A WHILE IN NORTH
TO NORTHWEST FLOW. GFS SHOWS ABOUT THE SAME THING WITH 850-500 MB
Q-VECTOR CONVERGENCE THU NIGHT.

LAKE EFFECT SNOW IS THE FORECAST PROBLEM FOR THIS FORECAST FOR THU
NIGHT AND FRIDAY. AGREE WITH PREVIOUS SHIFT THINKING THAT SNOW
TOTALS THURSDAY NIGHT INTO FRIDAY SHOULD BE IN THE 3 TO 5 INCH RANGE
FOR THE NORTH FAVORED SNOW BELTS NEAR LAKE SUPERIOR...WITH SOME
LOCALIZED AREAS UP TO 6 INCHES IN THE HIGHER TERRAIN OF MARQUETTE
AND ONTONAGON COUNTIES. WINDS CONTINUE TO LOOK NORTHERLY AS WELL.
850MB TEMPS WILL BE FALLING QUICKLY THURSDAY NIGHT...WITH A DECREASE
FROM APPROXIMATELY -11C TO -24C OVER SOUTHERN LAKE SUPERIOR BETWEEN
00Z AND 12Z FRIDAY WITH COLDEST AIR FRIDAY MORNING. BIGGEST ISSUE
WITH THESE COLD TEMPERATURES IS THAT THE TIME FRAME OF THE -12 TO
-16C MAX SNOW GROWTH LAYER LINING UP WITH MAXIMUM VV WILL BE ONLY
ABOUT 6 HOURS. THIS SUGGESTS SNOW RATIOS REMAINING AT 20:1 OR EVEN
SLIGHTLY LOWER FOR THE EVENT...WHICH WILL KEEP SNOW TOTALS DOWN.
PREVIOUS FORECAST STILL LOOKED GOOD AND DID NOT CHANGE MUCH. WILL
NOT BE GOING WITH AN ADVISORY FOR THIS EVENT EITHER AS IT WILL BE 24
HOURS LONG AND AMOUNTS WILL BE SPREAD OUT OVER A FAIRLY LONG TIME.
DID NOT MAKE TOO MANY CHANGES TO THE GOING FORECAST.

IN THE EXTENDED...GFS AND ECMWF SHOW A BROAD 500 MB TROUGH OVER THE
GREAT LAKES REGION 12Z SAT WITH AN UPPER LEVEL RIDGE IN THE WESTERN
U.S. THE TROUGH PUSHES EAST INTO NEW ENGLAND 12Z SUN WITH A
SHORTWAVE RIDGE MOVING INTO THE PLAINS. TROUGHING THEN MOVES INTO
THE PLAINS 12Z MON AND BROAD TROUGHING INTO THE UPPER GREAT LAKES
12Z TUE WITH A CLOSED LOW FORMING OVER THE DESERT SW. THIS PATTERN
EJECTS A LOW INTO THE CENTRAL PLAINS 12Z WED. TEMPERATURES LOOK TO
HAVE A SLOW WARMING TREND WITH TEMPERATURES GOING FROM BELOW NORMAL
ON SUNDAY TO ABOVE NORMAL ON TUE AND WED. ONLY PERIOD THAT LOOKS DRY
IS SUNDAY NIGHT AS WINDS GO SW AND MOISTURE IS NOT THERE YET FROM
THE NEXT SYSTEM FOR MONDAY. LOOKS LIKE LAKE EFFECT WILL START THE
PERIOD SATURDAY NIGHT AND SUNDAY WITH NW WINDS AND TEMPERATURES COLD
ENOUGH FOR IT.  WILL GO WITH HIGHER CHANCE POPS IN THE EASTERN CWA
AS FETCH IS A BIT LONGER FOR SAT NIGHT AND SUNDAY.
&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1229 AM EST THU FEB 9 2012

EXPECT VFR CONDITIONS TO PREVAIL AT ALL TAF SITES THROUGH THE
PERIOD...AS HIGH PRESSURE MAINTAINS CONTROL OF THE AREA. EXPECT
GUSTY WRLY WINDS TO BE THE MAIN CONCERN WITH KCMX REMAINING AROUND
20KT WITH GUSTS TO 30KT THROUGH THE NIGHT. WITH KSAW A LITTLE
FARTHER S AND CLOSER TO THE HIGH...HAVE BROUGHT WINDS DOWN SOME
TONIGHT FROM THE HIGHER GUSTS THIS AFTN. ALSO KEPT LLWS IN AS WINDS
JUST ABOVE THE SFC ARE AROUND 35-40KTS. HIGH CLOUDS WILL DRIFT S
DURING THE DAY TOMORROW AHEAD OF AN APPROACHING COLD FRONT. EXPECT
DRY/VFR CONDITIONS UNTIL EVENING WHEN WINDS WILL SHARPLY VEER TO
NRLY BEHIND A COLD FRONT. LOW LEVEL CONVERGENCE ALONG THE FRONT WILL
SUPPORT A BAND OF SNOW SHOWERS WITH MVFR CIGS AND IFR VSBY BY LATE
EVENING.
&&

.MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 344 PM EST WED FEB 8 2012

WESTERLY WINDS WILL BE IN THE 20-30KT RANGE TONIGHT AHEAD OF A COLD
FRONT DROPPING SOUTH OUT OF ONTARIO. WITH WINDS JUST ABOVE THE
SURFACE AROUND 35KTS...COULD SEE A FEW GALE FORCE GUSTS TO 35KTS. AS
THE COLD FRONT SWEEPS THROUGH ON THURS NIGHT...WINDS WILL SHIFT TO
THE N AND AGAIN SEE GALE FORCE GUSTS TO 35KTS. HIGH PRESSURE WILL
SLIDE THROUGH THE NRN PLAINS AND INTO THE CNTRL MISS VALLEY FRI
NIGHT INTO SAT NIGHT. ANOTHER COLD FRONT WILL SWEEP THROUGH SAT
AFTN/EVENING AND COULD PRODUCE ANOTHER PERIOD OF GALE FORCE GUSTS TO
35KTS. HIGH PRESSURE WILL BUILD OVER THE AREA FOR THE REST OF THE
WEEKEND AND INTO EARLY NEXT WEEK...KEEPING WINDS BELOW 25KTS.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&

SHORT TERM...SRF
LONG TERM...07
AVIATION...JLB
MARINE...SRF
Hazardous weather outlook, Feb 8, 3:54 PM EST, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
354 PM EST WED FEB 8 2012

MIZ010>014-084-091300-
IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-
354 PM EST WED FEB 8 2012 /254 PM CST WED FEB 8 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

MIZ001>007-009-085-091300-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-NORTHERN SCHOOLCRAFT-
354 PM EST WED FEB 8 2012 /254 PM CST WED FEB 8 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LAKE EFFECT SNOW SHOWERS ARE LIKELY THURSDAY NIGHT INTO FRIDAY NEAR
LAKE SUPERIOR...MAINLY ACROSS THE SNOW BELTS FAVORED BY NORTH WINDS.
MODERATE SNOW ACCUMULATIONS ARE POSSIBLE. SEE THE LATEST FORECAST FOR
FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LSZ162-240>251-263>267-091300-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
354 PM EST WED FEB 8 2012 /254 PM CST WED FEB 8 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

WESTERLY GALE FORCE GUSTS TO 35 KNOTS WILL BE POSSIBLE ACROSS CENTRAL
AND EASTERN LAKE SUPERIOR TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NORTHERLY GALES TO 35 KNOTS WILL BE POSSIBLE OVER CENTRAL LAKE
SUPERIOR LATE THURSDAY NIGHT.

NORTHWEST GALES TO 35 KNOTS WILL BE POSSIBLE OVER THE EAST HALF OF
LAKE SUPERIOR ON SATURDAY.

POCKETS OF HEAVY FREEZING SPRAY MAY OCCUR THURSDAY NIGHT INTO
SATURDAY NIGHT OVER PORTIONS OF LAKE SUPERIOR.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-091300-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
354 PM EST WED FEB 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

07

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 10:18 PM ESTSmall Craft AdvisoryMQT45 hr
Feb 9, 4:26 AM ESTHeavy Freezing Spray WarningMQT3 days

Nearby

Gale Warnings in Michigan, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.